Nurofen For Children 6+ Strawberry 200Mg/5Ml Oral Suspension 200Ml

€14.00

Code 1703

Nurofen for Children Six Plus Strawberry 200mg/5ml Oral Suspension is a liquid ibuprofen suspension that provides pain and fever relief for children.

Add to Basket
Product Information

The key ingredient ibuprofen has anti-inflammatory properties to help reduce a fever as well as aches and pains. Available in both Strawberry and Orange flavours, Nurofen for Children liquid suspension is sugar and colour free. Also available in 100ml.
Suitable from 6 years and weighing over 20kg.

  • Gets to work in 15 minutes to reduce fever
  • Up to 8 hours fever relief
  • Contains Ibuprofen which has anti-inflammatory properties
  • Free from artificial colours
  • Spoon for accurate and easy dosing

How To Use this Product

For oral administration and short-term use only.

Active Ingredients

Ingredients: Ibuprofen 200mg

Delivery Info

You Pharmacy aims to deliver your purchases within 48 hours. All deliveries are charged at standard rate of €6 nationwide with FREE DELIVERY on orders over €40.

Returns Policy

We aim to deliver an excellent standard in all our products, however if for some reason you are unhappy with this product you can check our refund policy by clicking here.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty